MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Reverse Shoulder Instrumentation Steinmann Pin; Shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. Comprehensive Reverse Shoulder Instrumentation Steinmann Pin; Shoulder prosthesis, reverse configuration
Catalog Number 405800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the 3.2 steinmann pin had fractured inside of the patient's bone.The surgeon attempted to remove the broken piece, but was unable to do so.Instead, the broken piece was retained.It was noted that this was a case of severe bone sclerosis in the patient, and it is believed that the pin fractured due to uneven force applied during insertion.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Comprehensive Reverse Shoulder Instrumentation Steinmann Pin
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50547094
Report Number0001825034-2026-02643
Device Sequence Number10376295
Product Code PHX
UDI-Device Identifier00887868504563
UDI-Public(01)00887868504563(17)360328(10)67854054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405800
Device Lot Number67854054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown